MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Catalog Number MPH4540
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "replaced and put new batteries in.Will not turn on.".
 
Additional Manufacturer Narrative
It was reported that "replaced and put new batteries in.Will not turn on." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
hnin phyu
three lakes drive
northfield, IL 60093--275
MDR Report Key50900232
Report Number1417592-2026-51248
Device Sequence Number12225628
Product Code CGA
UDI-Device Identifier10888277409163
UDI-Public10888277409163
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH4540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/12/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown